# SDR C2XA95CL112

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14822
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 163
- Engine: Pwa PW121
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 14,641 hours
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: A, E, F

## Discrepancy

FLT NR 3852 - EWR-MVY - DURING FLIGHT NR 1 ENGINE FIRE WARNING ACTIVATED.  THE NR 1 AND NR 2 FIRE BOTTLES WERE DISCHARGED.  MAINTENANCE INSPECTED ENGINE, SUSPECT POWER TURBINE FAILURE.  REMOVED AND REPLACED NR 1 ENGINE AND NR 1 AND NR 2 FIRE BOTTLES IAW TASK CARD NR 72-00-00 AND 26-21-71.
